Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 281, NWS St. Louis, MO

October 26, 20107 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Oct 26, 2010, 3:31 AM CDT for 7 counties in Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 3:31 AM CDT (08:31 UTC)
Expired
Oct 26, 2010, 4:15 AM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Reynolds County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 3:35 AM CDTTSTM WND DMGViburnum, MOLARGE LIMB BLOWN ONTO ROOF OF HOUSE...UNKNOWN IF THERE WAS DAMGE TO THE ROOF.
Oct 26, 4:00 AM CDTTSTM WND GST 70Cadet, MONUMEROUS GUSTS MEASURED ON HOME ANEMOMETER OF 60-70 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 10:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 517 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
517 m²/s²
0-3 km storm-relative helicity
854 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS53 KLSX 260831
SVRLSX
MOC055-071-093-099-179-187-221-260915-
/O.NEW.KLSX.SV.W.0281.101026T0831Z-101026T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
331 AM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 415 AM CDT

* AT 327 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM WASHINGTON TO 7 MILES WEST OF VIBURNUM...AND MOVING EAST AT 70
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  VILLA RIDGE...GRAY SUMMIT...PACIFIC...POTOSI...CEDAR HILL...BYRNES
  MILL...HIGH RIDGE...MURPHY...HILLSBORO...DE SOTO...ANTONIA...
  BISMARCK...LEADWOOD...IRONTON...BONNE TERRE...DESLOGE...VIBURNUM...
  COURTOIS...BIXBY AND REYNOLDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3706 9098 3716 9105 3720 9114 3750 9123
      3750 9131 3754 9133 3760 9131 3760 9117
      3769 9117 3770 9128 3856 9100 3854 9090
      3862 9074 3847 9074 3844 9068 3850 9058
      3849 9042 3727 9059 3727 9074 3706 9078
TIME...MOT...LOC 0832Z 268DEG 59KT 3854 9088 3770 9115
WIND...HAIL 60MPH <.75IN

$$

GLASS
2 follow-up statements
821 
WWUS53 KLSX 260850 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT TUE OCT 26 2010

MOC055-260900-
/O.CAN.KLSX.SV.W.0281.000000T0000Z-101026T0915Z/
CRAWFORD MO-
350 AM CDT TUE OCT 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3709 9098 3716 9105 3720 9114 3750 9123
      3760 9117 3769 9117 3775 9110 3854 9090
      3858 9078 3862 9074 3846 9074 3844 9068
      3850 9058 3849 9042 3727 9059 3727 9074
      3706 9078 3706 9098
TIME...MOT...LOC 0850Z 271DEG 61KT 3846 9069 3717 9115

$$

MOC071-093-099-179-187-221-260915-
/O.CON.KLSX.SV.W.0281.000000T0000Z-101026T0915Z/
REYNOLDS MO-IRON MO-ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
FRANKLIN MO-
350 AM CDT TUE OCT 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN...JEFFERSON...WASHINGTON...ST. FRANCOIS...IRON AND REYNOLDS
COUNTIES UNTIL 415 AM CDT...

AT 346 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PACIFIC TO 7 MILES EAST OF EMINENCE...MOVING EAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  CEDAR HILL...POTOSI...BYRNES MILL...HIGH RIDGE...MURPHY...
  HILLSBORO...DE SOTO...ANTONIA...LEADWOOD...BISMARCK...BONNE
  TERRE...IRONTON...DESLOGE...OATES...RICHWOODS...REYNOLDS...
  DITTMER...OLD MINES...HOUSE SPRINGS AND MINERAL POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9098 3716 9105 3720 9114 3750 9123
      3760 9117 3769 9117 3775 9110 3854 9090
      3858 9078 3862 9074 3846 9074 3844 9068
      3850 9058 3849 9042 3727 9059 3727 9074
      3706 9078 3706 9098
TIME...MOT...LOC 0850Z 271DEG 61KT 3846 9069 3717 9115
WIND...HAIL 60MPH <.75IN

$$

GLASS
633 
WWUS53 KLSX 260904
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT TUE OCT 26 2010

MOC071-260914-
/O.CAN.KLSX.SV.W.0281.000000T0000Z-101026T0915Z/
FRANKLIN MO-
404 AM CDT TUE OCT 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3706 9098 3709 9098 3723 9114 3748 9113
      3773 9097 3821 9078 3845 9073 3844 9067
      3850 9058 3849 9042 3727 9059 3727 9074
      3706 9078
TIME...MOT...LOC 0904Z 252DEG 38KT 3844 9059 3722 9101

$$

MOC093-099-179-187-221-260915-
/O.CON.KLSX.SV.W.0281.000000T0000Z-101026T0915Z/
REYNOLDS MO-IRON MO-ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
404 AM CDT TUE OCT 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON...
EASTERN WASHINGTON...ST. FRANCOIS...IRON AND REYNOLDS COUNTIES UNTIL
415 AM CDT...

AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BYRNES MILL TO 6 MILES SOUTHWEST OF ELLINGTON...MOVING EAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BYRNES MILL...HIGH RIDGE...HILLSBORO...MURPHY...DE SOTO...
  ANTONIA...BISMARCK...LEADWOOD...BONNE TERRE...IRONTON...DESLOGE...
  HOUSE SPRINGS...ELLINGTON...MINERAL POINT...GARWOOD...BELLEVIEW...
  IRONDALE...IRON MOUNTAIN...PILOT KNOB AND GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3706 9098 3709 9098 3723 9114 3748 9113
      3773 9097 3821 9078 3845 9073 3844 9067
      3850 9058 3849 9042 3727 9059 3727 9074
      3706 9078
TIME...MOT...LOC 0904Z 252DEG 38KT 3844 9059 3722 9101
WIND...HAIL 60MPH <.75IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 11:56 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Oct 25, 11:56 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT MON OCT 25 2010

.UPDATE...
/833 PM CDT MON OCT 25 2010/

COLD FRONT CURRENTLY ACROSS EASTERN KANSAS WILL BEGIN TAPPING AN
UNSTABLE ATMOSPHERE AS IT HEADS INTO MISSOURI. WE EXPECT A SQUALL
TO RAPIDLY DEVELOP OVER WESTERN MISSOURI AND BECOME SEVERE AS IT
QUICKLY MOVES ACROSS THE CWA OVERNIGHT AND INTO TUESDAY MORNING.
SPC HAS UPGRADED THE AREA TO A MODERATE RISK WITH A SIGNIFICANT
THREAT OF WIDESPREAD DAMAGING WINDS AND TORNADOES. THIS IS A
DANGEROUS SITUATION AS THE SQUALL LINE WILL BE MOVING VERY FAST
AND DURING THE OVERNIGHT HOURS WHEN MOST FOLKS WILL BE SLEEPING.

IT IS VERY IMPORTANT THAT THE PUBLIC MONITORS THE WEATHER
OVERNIGHT EITHER BY NOAA WEATHER RADIO OR LOCAL MEDIA AND IS READY
TO ACT QUICKLY WHEN THE WARNINGS ARE ISSUED.

CVKING

&&

.DISCUSSION...
/222 PM CDT MON OCT 25 2010/

CONCERNS WITH THIS FCST PACKAGE INCLUDE SEVERE WEATHER LATER
TONIGHT...GUSTY WINDS TOMORROW BEHIND A STRONG COLD FRONT...AND AN
ADDITIONAL SURGE OF COOLER AIR TOWARDS THE END OF THE WEEK.

STRONG COLD FRONT ASSOCIATED WITH A RAPIDLY DEEPENING CYCLONE OVER
THE CNTRL/NRN PLAINS WILL MOVE THROUGH THE CWA LATE TONIGHT.
SPLITTING THE DIFFERENCE BETWEEN NAM/WRF/ECMWF/SREF SUGGESTS THE
COLD FRONT WILL REACH THE WRN CWA AROUND 06Z AND EXIT THE ERN CWA
AROUND 12Z WITH A FEW HOURS OF UNCERTAINTY ON BOTH ENDS OF THAT
ESTIMATE. WITH A NEGATIVELY TILTED SYSTEM...A LOW CAPE AND HIGH
SHEAR ENVIRONMENT...SHEAR VECTORS NEARLY PARALLEL TO THE
BOUNDARY...AND PLENTY OF SYNOPTIC SCALE LIFT...A LINE OF STORMS IS
EXPECTED TO DEVELOP ALONG THE FRONT AND MOVE QUICKLY THROUGH THE
CWA. GIVEN THE HIGH SHEAR...STRONG WINDS ALOFT THAT CAN BE MIXED
DOWN TO THE SURFACE...AND LARGE VALUES OF HELICITY...THE STORMS ARE
EXPECTED TO PRODUCE SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS AND
PERHAPS ISOLATED TORNADOES. IN OTHER WORDS...WE ARE EXPECTING A
RAPIDLY MOVING NOCTURNAL SQUALL LINE WITH EMBEDDED CIRCULATIONS.
ADDITIONALLY...GIVEN THE TIMING ISSUES MENTIONED ABOVE...STORMS WILL
PROBABLY BE ONGOING AT DAYBREAK ACROSS THE CENTRAL AND EASTERN PART
OF THE CWA. OFFICE DISCUSSION HAS FOCUSED ON HOW DANGEROUS THIS CAN
BE ACROSS OUR AREA AND THE NEED TO GET THE WORD OUT BEFORE PEOPLE GO
TO BED TONIGHT...THEREFORE I ADDED SEVERE THUNDERSTORM WORDING TO
THE GRIDS AND WILL EMPHASIZE IN THE HWO THAT PEOPLE SHOULD TAKE
EXTRA STEPS TO MONITOR THE WEATHER OVERNIGHT.

PCPN ENDS AFTER FROPA WITH ATTN THEN TURNING TO WINDY CONDITIONS FOR
TOMORROW. TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE
STRONG SUSTAINED WINDS ACROSS THE REGION. GIVEN CLRG SKIES PROMOTING
GOOD MIXING AND STRONGER WIND FIELDS ALOFT...STRONGER WIND GUSTS
SHOULD EASILY MIX DOWN TO THE SURFACE. WINDS WILL BEGIN TO SUBSIDE
ON WED AS THE PRESSURE GRADIENT RELAXES. AFTER COORDINATION WITH
NEIGHBORING OFFICES...WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR
12Z TUE THROUGH 00Z WED.

VORT LOBE ROTATING AROUND THE DEPARTING SYSTEM WILL DRIVE A
SECONDARY CDFNT THROUGH THE AREA ON WED NIGHT AND THU. PCPN IS NOT
EXPECTED WITH THIS FROPA DUE TO LACK OF MOISTURE. MUCH COOLER
TEMPERATURES ARE EXPECTED ON THU NIGHT AS THE SFC HIGH SLIDES INTO
THE REGION WITH GOOD RADIATIONAL COOLING CONDITIONS DUE TO CLR
SKIES...LIGHT WINDS...AND RIDGE AXIS NEARLY OVERHEAD. WINDS
GRADUALLY BECOME SLY AS THE SFC HIGH SHIFTS EWD ON FRI AND SAT.
WARMER TEMPERATURES ARE EXPECTED ON SAT AS HEIGHTS BUILD ACROSS
THE REGION IN ADVANCE OF A LOW PRESSURE SYSTEM WHICH WILL MOVE
ACROSS THE REGION ON SAT NIGHT AND SUN MORNING. MODELS DEPICT
INCREASING LARGE SCALE ASCENT AHEAD OF THE SHORTWAVE LATE SAT
NIGHT BUT GFS/ECMWF DISAGREE ON HOW FAR NORTH THE SYSTEM WILL BE
WHEN IT TRACKS ACROSS THE AREA. GFS/ECMWF ALSO DISAGREE ON A
POTENTIAL SYSTEM FOR MON/TUE....THEREFORE WILL HOLD OFF ON ADDING
POPS PENDING IMPROVED MODEL AGREEMENT.

KANOFSKY

&&

.AVIATION...
/1144 PM CDT MON OCT 25 2010/
SQUALL LINE HAS RAPIDLY FORMED FROM WEST CENTRAL INTO SOUTHWEST
MISSOURI. STORMS ARE MOVING TO THE NORTHEAST AT SPEEDS OF 45 MPH.
SCATTERED TO BROKEN AREAS OF MODERATE TO STRONG THUNDERSTORMS
MOVING OVER CENTRAL MISSOURI. WE PUSHED UP THE ARRIVAL OF THE LINE
OVER PARTS OF EAST CENTRAL MISSOURI. EXPECTED CONVECTION TO END
AROUND 0900 UTC. STRONG AND GUSTY WINDS WILL CONTINUE DURING THE
DAY ON TUESDAY.

SPECIFICS FOR KSTL...SQUALL LINE HAS RAPIDLY DEVELOPED OVER WEST
CENTRAL MISSOURI INTO SOUTHWEST MISSOURI AT THIS TIME. EXPECT
STRONG SQUALL LINE TO MOVE INTO STL AREA BETWEEN 0900-1100 UTC EXPECT
POSSIBLE WIND GUSTS TO 40-45 KTS.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR KNOX MO-LEWIS MO-
     LINCOLN MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.

IL...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONTGOMERY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 25, 8:49 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT MON OCT 25 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
849 PM CDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA
OVERNIGHT. WIDESPREAD DAMAGING WINDS AND FAST-MOVING TORNADOES ARE
LIKELY TO OCCUR WITH THIS LINE. THE SEVERE LINE OF STORMS WILL BE
MOVING RAPIDLY DURING THE OVERNIGHT HOURS...SO IT IS VERY IMPORTANT
THAT THE PUBLIC MONITORS THE WEATHER AND IS ABLE TO TAKE SHELTER
QUICKLY WHEN A WARNING IS ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF DAMAGING WINDS AND FAST-MOVING TORNADOES WILL
CONTINUE ON TUESDAY MORNING AS A LINE OF THUNDERSTORMS CONTINUES
MOVING RAPIDLY ACROSS SOUTH CENTRAL ILLINOIS.

WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ARE EXPECTED ON TUESDAY FOR SOME PARTS OF NORTHERN MISSOURI AND
SOUTHWEST ILLINOIS. PLEASE SEE THE WIND ADVISORY FOR MORE
INFORMATION. ELSEWHERE...WIND GUSTS OF 25 TO 35 MPH CAN BE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WIND AND TORNADO DAMAGE TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Oct 26, 2:26 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     HIGH POINT              38.48N  92.58W
10/26/2010                   MONITEAU           MO   COUNTY OFFICIAL

            POWER LINE DOWN NEAR HIGH POINT.

&&

CVKING
Local storm report, Oct 26, 2:42 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     MEXICO                  39.17N  91.87W
10/26/2010  E60 MPH          AUDRAIN            MO   LAW ENFORCEMENT

&&

CVKING
Local storm report, Oct 26, 3:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     TSTM WND DMG     5 W DRAKE               38.47N  91.56W
10/26/2010                   GASCONADE          MO   COUNTY OFFICIAL

            TREES DOWN AND POWER OUTAGES WEST OF DRAKE ON HIGHWAY
            50.

&&

CVKING
Local storm report, Oct 26, 3:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     NEW FLORENCE            38.91N  91.45W
10/26/2010                   MONTGOMERY         MO   COUNTY OFFICIAL

            POWER LINES HAVE BEEN DOWNED BY SEVERE WIND GUSTS IN
            NEW FLORENCE.

&&

CVKING
Local storm report, Oct 26, 3:14 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     TSTM WND DMG     BELLFLOWER              39.00N  91.35W
10/26/2010                   MONTGOMERY         MO   COUNTY OFFICIAL

            POWER LINES DOWNED BY SEVERE WIND GUSTS.

&&

CVKING
Local storm report, Oct 26, 3:30 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     FRANKFORD               39.49N  91.32W
10/26/2010                   PIKE               MO   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OFF ROAD...TIME IS ESTIMATED

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 11:30 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls30 min
Oct 25, 11:45 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe45 min
Oct 26, 12:08 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby52 min
Oct 26, 12:34 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls41 min
Oct 26, 12:56 AM CDTSevere Thunderstorm WarningLSXLewis, Marion31 min
Oct 26, 1:04 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe41 min
Oct 26, 1:28 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage47 min
Oct 26, 1:39 AM CDTSevere Thunderstorm WarningLSXLewis, Marion51 min
Oct 26, 2:10 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Cole, Gasconade, Montgomery, Osage and 1 more50 min
Oct 26, 2:53 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Warren, Washington52 min
Oct 26, 2:57 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren48 min
Oct 26, 3:05 AM CDTTornado WarningLSXLincoln, Pike40 min
Oct 26, 3:34 AM CDTSevere Thunderstorm WarningLSXJefferson, Lincoln, Saint Charles, Saint Louis41 min
Oct 26, 3:34 AM CDTTornado WarningLSXLincoln, Pike41 min
Oct 26, 4:09 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis66 min
Oct 26, 4:12 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois, Washington48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.